Semigroup decay of the linearized Boltzmann equation in a torus

Fucai Li, Kung Chien Wu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study the semigroup decay of the linearized Boltzmann equation in general Banach spaces including LxLξ (β ≥ 0) and LxpLξq (1≤ p ≤ ∞, 1 < q < ∞) in a torus. Our results reveal that the size of the domain affects the decay rate of the solution.

Original languageEnglish
Pages (from-to)2729-2749
Number of pages21
JournalJournal of Differential Equations
Volume260
Issue number3
DOIs
Publication statusPublished - 2016 Feb 5

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this